Relaxation of Variational Functionals with Piecewise Constant Growth Conditions
Journal of convex analysis, Tome 10 (2003) no. 2, pp. 295-324
Cet article a éte moissonné depuis la source Heldermann Verlag
Domenico Mucci
@article{JCA_2003_10_2_JCA_2003_10_2_a0,
author = {D. Mucci},
title = {Relaxation of {Variational} {Functionals} with {Piecewise} {Constant} {Growth} {Conditions}},
journal = {Journal of convex analysis},
pages = {295--324},
year = {2003},
volume = {10},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_2003_10_2_JCA_2003_10_2_a0/}
}
D. Mucci. Relaxation of Variational Functionals with Piecewise Constant Growth Conditions. Journal of convex analysis, Tome 10 (2003) no. 2, pp. 295-324. http://geodesic.mathdoc.fr/item/JCA_2003_10_2_JCA_2003_10_2_a0/